# SDR CALA2025031802921

- Difficulty date: March 15, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 92,221 hours, 12,950 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A32957
- Part serial: SF1284
- Condition: Not Reported
- Location: Zone 800
- Part time: 25,732 hours, 3,657 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY AND SERVICE DOOR EMERGENCY ESCAPE SLIDES REPLACE {B767-25-3-7034} - SLIDE REMOVED L1 DOOR ESCAPE SLIDE INSTALLED IAW AMM 25-66-01.
